staple
With cedram.org

Search the site

Table of contents for this issue | Next article
Christoph Aistleitner
On the limit distribution of the well-distribution measure of random binary sequences
Journal de théorie des nombres de Bordeaux, 25 no. 2 (2013), p. 245-259, doi: 10.5802/jtnb.834
Article PDF | Reviews MR 3228306 | Zbl 1282.11094

Résumé - Abstract

We prove the existence of a limit distribution of the normalized well-distribution measure $W(E_N)/\sqrt{N}$ (as $N \rightarrow \infty $) for random binary sequences $E_N$, by this means solving a problem posed by Alon, Kohayakawa, Mauduit, Moreira and Rödl.

Bibliography

[1] N. Alon, Y. Kohayakawa, C. Mauduit, C. G. Moreira, and V. Rödl, Measures of pseudorandomness for finite sequences: minimal values. Combin. Probab. Comput. 15(1-2) (2006), 1–29.  MR 2195573 |  Zbl 1084.11043
[2] N. Alon, Y. Kohayakawa, C. Mauduit, C. G. Moreira, and V. Rödl. Measures of pseudorandomness for finite sequences: typical values. Proc. Lond. Math. Soc. (3), 95(3) (2007), 778–812.  MR 2368283 |  Zbl 1124.68084
[3] N. Alon, S. Litsyn, and A. Shpunt. Typical peak sidelobe level of binary sequences. IEEE Trans. Inform. Theory, 56(1) (2010), 545–554.  MR 2589463
[4] I. Berkes, W. Philipp, and R. F. Tichy. Empirical processes in probabilistic number theory: the LIL for the discrepancy of $(n_k\omega )\;\@mod \;1$. Illinois J. Math., 50(1-4) (2006), 107–145.  MR 2247826 |  Zbl 1145.11058
[5] I. Berkes, W. Philipp, and R. F. Tichy. Pseudorandom numbers and entropy conditions. J. Complexity, 23(4-6) (2007), 516–527.  MR 2372011 |  Zbl 1133.11045
[6] P. Billingsley. /it Convergence of probability measures. Wiley Series in Probability and Statistics: Probability and Statistics. John Wiley & Sons Inc., New York, second edition (1999).  MR 1700749 |  Zbl 0172.21201
[7] J. Cassaigne, C. Mauduit, and A. Sárközy. On finite pseudorandom binary sequences. VII. The measures of pseudorandomness. Acta Arith., 103(2) (2002), 97–118.  MR 1904866 |  Zbl 1126.11330
[8] W. Feller. The asymptotic distribution of the range of sums of independent random variables. Ann. Math. Statistics, 22 (1951), 427–432.  MR 42626 |  Zbl 0043.34201
[9] P. Hubert, C. Mauduit, and A. Sárközy. On pseudorandom binary lattices. Acta Arith., 125(1) (2006), 51–62.  MR 2275217 |  Zbl 1155.11044
[10] Y. Kohayakawa, C. Mauduit, C. G. Moreira, and V. Rödl. Measures of pseudorandomness for finite sequences: minimum and typical values. In Proceedings of WORDS’03, volume 27 of TUCS Gen. Publ., (2003), 159–169. Turku Cent. Comput. Sci., Turku.  MR 2081349 |  Zbl 1183.11043
[11] C. Mauduit and A. Sárközy. On finite pseudorandom binary sequences. I. Measure of pseudorandomness, the Legendre symbol. Acta Arith., 82(4) (1997), 365–377.  MR 1483689 |  Zbl 0886.11048
[12] A. W. van der Vaart and J. A. Wellner. Weak convergence and empirical processes. Springer Series in Statistics. Springer-Verlag, New York, (1996).  MR 1385671 |  Zbl 0862.60002